# SDR HNAA2024021500070

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 52,792 hours, 49,445 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 6000-1000FT AND ON DECENT AT 8,000 FT LOUD BANGING SOUND COMING FROM NOSE GEAR AREA. VIBRATION FELT IN FLT DECK FLOOR.  R&R NLG UPLOCK BOX IAW EMB AMM 32-33-07 UP TO STEP (1) ON SUBTASK 842-002-A. INSTALL NEW PROXIMITY SWITCHES IN REF TO AMM 36-61-01. OPS CHECK GOOD.
